MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION CHARGER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24681
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the catheter got stuck on the guidewire.Treatment was being performed in the superficial femoral artery (sfa).It was a long case, which the physician was using a zipwire.The zipwire had been in the patient for a long time (greater than 20 minutes).When the physician advanced a 6.0 x20 charger balloon over the zipwire it got stuck.Both the charger and zipwire were removed from the patient together.Once outside of the patient, saline was applied and the two separated.The zipwire was then advanced again into the patient.The wire wetted between each device advancement.Another balloon catheter was advanced and worked fine.The procedure was completed with an innova stent with no complications to the patient.The patient was noted to be fine.

Brand Name
CHARGER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7937890
Report Number2134265-2018-61602
Device Sequence Number14020629
Product Code FGE
UDI-Device Identifier08714729804345
UDI-Public08714729804345
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2019
Device Model Number24681
Device Catalogue Number24681
Device Lot Number0019234134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1